# SDR SWAA2023081876707

- Difficulty date: July 9, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO;SIDE PLATE ASSY LBL 21.80 ;BS 767 + 19 ; ELONGATED HOLE/POSSIBLE CRACK.<[01] FOUND OUT OF LIMITS CRACK AT AFT CARGO L/H Z-CHANNEL STA 767+19 PER SRM 53-00-53-1A-2 REMOVED DAMAGED Z-CHANNEL SECTION LBL 21 FROM STA 727B+10 TO 787 PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z-CHANNEL SECTION FROM STA 727B+10 TO 787 PER SRM 51-40-05-0G-0 MATERIAL USED:BAC1496-377 7075 T62 TREATED AND PRIMED NEW Z-CHANNEL SECTION PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED NEW LH Z-CHANNEL SECTION FROM STA 727B+10 TO 787 PER SRM 51-40-02-0G-0 AND DWG#146A7502;[02] VERIFIED STEP 1; Z CHANNEL REPLACED.
